# SDR WX0A2020112073607

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 46,520 hours, 28,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 846227
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED AT FIN (10WL) DURING EPSU TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT FIN (10WL), IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A.  OPERATIONS CHECKED GOOD.
